# SDR DALA2025011600395

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 NO. 2 L/H PASSENGER DOOR DENT DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 492289-14. (0762939)
